CNE Accreditation List

 
  • 2.00 PM TO 5.00 PM (MONDAY TO FRIDAY)
  • (MONDAY TO FRIDAY) 2.00 PM TO 5.00 PM

Nursing Council

CNE Accreditation List

List Shows That The Institutions Accredited For CNE Programme 2013-2014

CNE Activity Topic Date of CNE Programme CNE Provider / Contact Number TNNMC Approved CNE Credit Hours / Approved Registration Fee
State Workshop Comprehensive Paediatric Nursing Care - Current Perspectives 07.12.2014 G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 7 Hours
Organizing Secretary : 9629045185 Rs.400/-
National Conference On the Road to Excellence in Nursing Practice 07.12.2014 Dr. Mehta's Hospitals, Chennai 6 Hours
Organizing Secretary : 9840312359 Rs.500/-
Workshop Simulation Course in Laparoscopy for Nurses 06.12.2014 Department of Surgical Gastroenterology, JIPMER, Puducherry. 4 Hours
Organizing Secretary : 9488552868 Rs.250/-
State Conference Acute Emergencies and Quality Care 03.12.2014 Bishop's College of Nursing, Dharapuram. 7 Hours
Organizing Secretary : 9443839516 Rs.250/-
National Conference Improving the Quality of Life of the Elderly 29.11.2014
&
30.11.2014
Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 13 Hours
Organizing Secretary : 7373033909 Rs.500/-
State Conference Update / Overview – Acute Diarrhoeal Disease Also Known As Acute Infectious Enteritis 29.11.2014 Masonic Medical Centre for Children, Coimbatore. 6 Hours
Organizing Secretary : 9894622208 Rs.250/-
to
Rs.350/-
International Conference Impact of Scientific Innovations In Human Life 28.11.2014
&
29.11.2014
Sree Balaji College of Nursing, Chennai. 13 Hours
Organizing Secretary: 9566019355 Rs.500/-
National Conference Improving the Quality of Life of the Elderly 29.11.2014
&
30.11.2014
Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 13 Hours
Organizing Secretary : 7373033909 Rs.500/-
State Conference Best Practices in Nursing Triad – Education, Practice & Research 28.11.2014 Kasturba Gandhi Nursing College, Pondicherry. 5 Hours
Organizing Secretary : 8870238133 Rs.300/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 27.11.2014 ArjoHuntleigh Health Care Pvt. Ltd., Chennai. 8 Hours
Organizing Secretary : 9840132935 Free of cost (Seats Reserved)
State Conference Medication Errors – Don't Let them Happen 27.11.2014 MMM College of Nursing, Chennai 5 Hours
Organizing Secretary : 9840219460 Rs.400/-
State Conference Inexplicable Defactos of Endocrinology 27.11.2014 Mohamed Sathak A.J. College of Nursing, Chennai 7 Hours
Organizing Secretary : 9940459081 Rs.500/-
State Workshop Basic Life Support for Nurses 23.11.2014 Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 9 Hours
Organizing Secretary : 7373033909 Rs.500/-
National Conference Theatre on Stage 23.11.2014 Global Health City, Chennai. 8 Hours
Organizing Secretary : 9894635760 Rs.300/-
to
Rs.500/-
International Conference Managing Turbulence in Nursing Research: Aligning with the Needs of the Profession 21.11.2014
&
22.11.2014
Saveetha College of Nursing, Thandalam, Chennai. 12 Hours
Organizing Secretary : 9445235910 Rs.500/-
International Conference IBHI INDO - UK HIPEC MEET 21.11.2014
&
22.11.2014
Indo - British Health Initiative, Chennai. 6 Hours
Organizing Secretary : 7299068189 Rs.500/-
State Workshop Basic Life Support (BLS) & Advanced Cardiac Life Support (ACLS) 20.11.2014
to
22.11.2014
G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 18 Hours
Organizing Secretary : 9750510864 Rs.250/-
State Conference Current Issues and Challenges in the Community 20.11.2014
&
21.11.2014
GEM Institute of Nursing Education & Research, Coimbatore. 10 Hours
Organizing Secretary : 9600595511 Rs.500/-
National Conference A Scientific Tribute - Boon to Nursing Research 19.11.2014 Meenakshi College of Nursing, Chennai. 7 Hours
Organizing Secretary : 9500028394 Rs.400/-
to
Rs.500/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 14.11.2014 ArjoHuntleigh Health Care Pvt. Ltd., Chennai. 8 Hours
Organizing Secretary : 9840132935 Free of cost
(Seats Reserved)
National Workshop Incessant Grandeur or Education 12.11.2014 Adhiparasakthi College of Nursing, Melmaruvathur. 7 Hours
Organizing Secretary : 9443302116 Rs.300/-
National Conference Neuro Science Nursing: A Spectrum of Care 11.12.2014 Ganga College of Nursing, Coimbatore. 6 Hours
Organizing Secretary : 9994455667 Rs.250/-
to
Rs.350/-
State Seminar Organ Donation and Transplant Coordination 08.11.2014 G.Kuppuswamy Naidu Memorial Hospital, Coimbatore. 5 Hours
Organizing Secretary : 9750510864 Rs.500/-
State Conference Artigennetos in Neonatal Nursing 07.11.2014 Venkateswara Nursing College, Chennai. 5 Hours
Organizing Secretary : 9444126320 Rs.250/-
National Conference The Wheel of Life in Medical Surgical Nursing: From Academic History to Scientific Fiction 06.11.2014
&
07.11.2014
E.S. College of Nursing, Villupuram 14 Hours
Organizing Secretary : 9442221617 Rs.500/-
National Conference Upgrading Nursing Service Through New Dimensions in Nursing Quality Management 07.11.2014 Ganga College of Nursing, Coimbatore 7 Hours
Organizing Secretary : 9994303413 Rs.300/-
to
Rs.400/-
National Conference Organ Transplantation 07.11.2014 Madha College of Nursing, Chennai 5 Hours
Organizing Secretary :9444324251 Rs.500/-
State Conference Seize the Opportunity to Ease Life - Living with a Stoma 02.11.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary : 9789852361 Rs.500/-
State Conference Newborn Care 30.10.2014 KMC College of Nursing, Trichy. 6 Hours
Organizing Secretary : 9442039480 Rs.200/-
State Workshop Ventilation 29.10.2014 G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 11 Hours
Organizing Secretary : 9750510864 Rs.500/-
National Conference Epitome of Nursing: CARING 29.10.2014 Arulmigu Meenakshi College of Nursing, Kanchipuram. 6 Hours
Organizing Secretary : 8754907707 Rs.500/-
State Conference Teachers are Role Models - But What They are Modelling 29.10.2014 Dhanalakshmi Srinivasan College of Nursing, Perambalur 6 Hours
Organizing Secretary : 8754201813 Rs.350/-
National Conference Revolutionize Nursing Spectrum 27.10.2014
&
28.10.2014
Nursing Ph. D Society, Sri Ramachandra College of Nursing, Chennai 9 Hours
Organizing Secretary : 9840590698 Rs.500/-
State Workshop Promising Hope for Schizophrenics - Nursing Avenue 25.10.2014 Madurai Apollo College of Nursing, Madurai. 8 Hours
Organizing Secretary: 9444809348 Rs.500/-
State Conference Recent View of Schizophrenia 15.10.2014 Indirani College of Nursing, Puducherry. 6 Hours
Organizing Secretary : 9047015208 Rs.350/-
to
Rs.500/-
State Workshop Vital Signs: An Integrated Teaching Approach 08.10.2014 St. Isabel's College of Nursing, Chennai. 10 Hours
Organizing Secretary : 9659654354 Rs.500/-
National Conference Mental Health Concepts for Nurses 07.10.2014
&
08.10.2014
Omayal Achi College of Nursing, Chennai. 13 Hours
Organizing Secretary : 9840605808 Rs.500/-
State Workshop Basic Life Support (BLS) & Advanced Cardiac Life Support (ACLS) 06.10.2014
to
08.10.2014
G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 20 Hours
Organizing Secretary : 9750510864 Rs.250/-
National Conference Emerging Trends in Nursing - Evolution to a Revolution 06.10.2014 Apollo Hospitals, Chennai. 7 Hours
Organizing Secretary : 9940536642 Rs.500/-
State Seminar Essentials of Cardiac Practice 04.10.2014 G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 5 Hours
Organizing Secretary : 9750510864 Rs.200/-
National Conference Nosocomial Infections: A Menace for Health Care Providers 01.10.2014 College of Nursing, Pondicherry Institute of Medical Sciences, Pondicherry. 5 Hours
Organizing Secretary : 9443620214 Rs.250/-
to
Rs.500/-
National Conference Healthy Aging: Scope, Issues, Challenges and Dilemmas 30.09.2014 College of Nursing, Pondicherry Institute of Medical Sciences, Pondicherry. 6 Hours
Organizing Secretary : 9443620214 Rs.250/-
to
Rs.500/-
State Conference A Step to Meet the Challenges In Hospitalized Child Care 30.09.2014 Dhanalakshmi Srinivasan College of Nursing, Perambalur. 5 Hours
Organizing Secretary : 9677618896 Rs.350/-
National Conference A Call to Action : “Stepping ahead in Cardiovascular Nursing” 28.09.2014 Global Health City, Chennai. 8 Hours
Organizing Secretary : 9894598417 Rs.500/-
State Seminar Transforming Health Care: Best Nursing Practices 26.09.2014 PSG College of Nursing, Coimbatore 6 Hours
Organizing Secretary : 9894594932 Rs.450/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 23.09.2014 ArjoHuntleigh Health Care Pvt. Ltd., Chennai.
Venue: Shanmuga College of Nursing, Salem.
8 Hours
Organizing Secretary : 9840132935 Free of cost (Seats Reserved)
State Workshop Psychotherapeutic Approaches in Clinical Practice - A View to Strengthen Insight 04.09.2014
&
05.09.2014
Vinayaka Mission’s College of Nursing, Karaikal. 12 Hours
Organizing Secretary : 9487045529 Rs.300/-
State Conference A Collaborative Approach for Prevention of Healthcare Associated Infection 31.08.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary : 9942552202 Rs.500/-
National Conference Quality and Safety in Nursing Practices and Patient Care Delivery 02.09.2014
&
03.09.2014
The Salvation Army Catherine Booth College of Nursing, Nagercoil. 13 Hours
Organizing Secretary : 9994703148 Rs.400/-
to
Rs.500/-
National Conference Comprehensive Neonatal Nursing Care - A Current Perspective 19.08.2014
&
20.08.2014
Shanmuga College of Nursing, Salem 11 Hours
Organizing Secretary : 9843415236 Rs.500/-
State Seminar Infection Prevention 21.08.2014
to
23.08.2014
G. Kuppuswamy Naidu Memorial Hospital, Coimbatore 9 Hours
Organizing Secretary : 9750510864 Rs.200/-
State Workshop “Birthing Process” - The Latest Updates 23.08.2014 Sabari College of Nursing, Puducherry 9 Hours
Organizing Secretary : 9790001497 Rs. 200/-
State Workshop Basic Life Support for Health Care Providers 24.08.2014 Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 9 Hours
Organizing Secretary : 7373033909 Rs.500/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 26.08.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai.

Venue : Madurai Apollo College of Nursing, Madurai - 625 022
8 Hours
Organizing Secretary: 9840132935 Free of cost
(Seats Reserved)
State Workshop Prevention of Hospital Acquired Pressure Ulcer 14.08.2014 ArjoHuntleigh Health Care India Pvt. Ltd., Chennai.

Venue at Kilpauk Medical College Hospital, Chennai.
8 Hours
Organizing Secretary: 9840132935 Free of cost (Seats Reserved)
State Workshop Easing the ECG 16.08.2014 Apollo Hospitals, Karur. (Venue : Hotel Residency, Karur) 10 Hours
Organizing Secretary : 9791133714 Rs.500/-
State Workshop Nursing Perspectives: Emergency and Trauma Care 09.08.2014 SIMS Institutes for Medical Science, Chennai. 9 Hours
Organizing : 9500113420 Rs.500/-
State Workshop Test Construction and Item Analysis 04.08.2014
&
05.08.2014
M.A. Chidambaram College of Nursing, Chennai. 9 Hours
Organizing Secretary : 9962525738 Rs.500/-
State Workshop Vascular Access 06.08.2014 G. Kuppuswamy Naidu Memorial Hospital, coimbatore. 10 Hours
Organising Secretary : 9750510864 Rs. 250/-
Training Programme Research Methodology 14.07.2014
To
18.07.2014
Omayal Achi College of Nursing, Chennai. 33 Hours
Organizing Secretary : 9841374979 Rs.500/-
State Workshop Nursing Management of Dermatological Disorders 17.07.2014 College of Nursing, Christian Medical College, Vellore. 6 Hours
Organizing Secretary : 9842677422 Rs.375/-
State Conference Recent Trends in the Management of Diabetes Mellitus - An Update for Nurses 17.07.2014 Sri Ramakrishna Hospital, Coimbatore. 7 Hours
Organizing Secretary : 9965162307 Rs.250/-
State Workshop OSCE and Skill Training in Obstetrics 17.07.2014 Vignesh Nursing College, Tiruvannamalai. 10 Hours
Organizing Secretary : 9578267660 Rs.500/-
International Conference Nurturing Excellence Through Nursing Research 18.07.2014
&
19.07.2014
Adhiparasakthi College of Nursing, Melmaruvathur, Kancheepuram 11 Hours
Organizing Secretary : 9443302116 Rs.500/-
State Conference Comprehensive Cancer Care 19.07.2014 Dr. G. Sakunthala College of Nursing, Trichy. 8 Hours
Organizing Secretary : 9442589057 Rs.350/-
State Conference Apollo's Nursing Education Module - “To Show We Care” 20.07.2014 Apollo Hospitals, Chennai. 7 Hours
Organizing Secretary : 9965190022 Rs.500/-
State Workshop Orientation Workshop on Revised ANM Syllabus and Examination 21/07/2014
&
22/07/2014
Indian Nursing Council, New Delhi and Tamilnadu Nurses and Midwives Council, Chennai 17 Hours
Organizing Secretary: 9840536866 Free of cost (Seats Reserved)
State Workshop TECHNO CARE - 2014 (Adult BLS) 23.07.2014 Karpaga Vinayaga College of Nursing, Madhuranthagam, Kancheepuram 10 Hours
Organizing Secretary : 9487552681 Rs.500/-
National Conference Global Trends in Evidence Based Nursing Practice - A Key to Excellence in Health Care 23.07.2014
&
24.07.2014
SRM College of Nursing, Kancheepuram. 13 Hours
Organizing Secretary : 9840302147 Rs.500/-
State Workshop TECHNO CARE - 2014 (Paediatric BLS) 24.07.2014 Karpaga Vinayaga College of Nursing, Madhuranthagam, Kancheepuram 10 Hours
Organizing Secretary : 9487552681 Rs.500/-
State Workshop TECHNO CARE - 2014 (IV Infusion) 25.07.2014 Karpaga Vinayaga College of Nursing, Madhuranthagam, Kancheepuram 10 Hours
Organizing Secretary : 9487552681 Rs.500/-
National Conference Emerging Trends in Emergency Nursing 25.07.2014
&
26.07.2014
Rani Meyyammai College of Nursing, Chidambaram. 12 Hours
Organizing Secretary : 9345168665 Rs.500/-
State Workshop Basic Life Support Provider Course 26.07.2014 TACT Academy for Clinical Training Pvt. Ltd., Chennai. 7 Hours
Organizing Secretary : 9176967105 Rs.500/-
State Workshop Basic Life Support for Health Care Providers 27.07.2014 Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 9 Hours
Organizing Secretary : 7373033909 Rs.500/-
National Conference Schloarly Writing for Research Publication in Nursing 11.07.2014 R.V.S. College of Nursing, Sulur, Coimbatore. 5 Hours
Organizing Secretary : 9843482827 Rs.350/-
to
Rs.450/-
State Conference Vascular Disease - The Known and The Unknown Facts 06.07.2014 Apollo Hospitals, Chennai. 9 Hours
Organizing Secretary : 9884978063 Rs.500/-
State Workshop Orientation Workshop on Revised ANM Syllabus and Examination 23/06/2014
&
24/06/2014
Indian Nursing Council, New Delhi and Tamilnadu Nurses and Midwives Council, Chennai 17 Hours
Organizing Secretary: 9444258510 Free of cost
(Seats Reserved)
State Conference Current Vistas in Paediatric Nursing 26.06.2014 Karpaga Vinayaga College of Nursing, Pudukkottai. 6 Hours
Organizing Secretary : 9894020565 Rs.300/-
to
Rs.350/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 30.06.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai. 8 Hours
Organizing Secretary: 9840132935 Free of cost (Seats Reserved)
State Conference Extra Corporeal Membrane Oxygenation - A Key To Life 02.07.2014 Apollo College of Nursing, Chennai. 6 Hours
Organizing Secretary : 9940736361 Rs.300/-
State Workshop Paediatric Advanced Life Support for Nurses - An Overview 22.06.2014 Dr. Jeyasekharan Medical Trust, Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil. 8 Hours
Organizing Secretary : 7373033909 Rs.500/-
State Workshop Basic Life Support (BLS) & Advanced Cardiac Life Support (ACLS) 20.06.2014
to
22.06.2014
G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 21 Hours
Organizing Secretary : 9750510864 Rs.250/-
State Conference Prevention of Hospital Acquired Infections 20.06.2014 Pondicherry Government Nurses Association, Puducherry. (Venue : Mother Theresa college of Nursing, Puducherry) 10 Hours
Organizing Secretary : 8124941512 Rs.500/-
National Conference Basic Concepts and Recent Trends in Nursing Care 21.06.2014 Indian Medical Association, Cuddalore Branch. 5 Hours
Organizing Secretary : 9442577394 Rs.300/-
National Seminar Global Diseases Threatening India 21.06.2014 Sri Gokulam College of Nursing, Salem. 5 Hours
Organizing Secretary : 8056884099 Rs.500/-
National Conference Shaping the Future of Nursing 21.06.2014 Sundaram Medical Foundation, Chennai. 7 Hours
Organizing Secretary : 9500846428 Rs.500/-
State Workshop Research Design 18.06.2014 Sresakthimayeil Institute of Nursing & Research, Kumarapalayam, Namakkal. 6 Hours
Organizing Secretary : 9788732098 Rs.250/-
State Workshop Preventable Problems in Critical Care 18.06.2014 TACT Academy for Clinical Training Pvt, Ltd., Chennai. 6 Hours
Organizing Secretary : 9176967105 Rs.500/-
National Workshop Therapeutic Diet and its Application in Clinical Practice - Effective Dietary Management During Illness 12.06.2014
&
13.06.2014
Vinayaka Mission's Annapoorna College of Nursing, Salem. 18 Hours
Organizing Secretary : 9360309388 Rs.500/-
National Conference Operation Room Management 12.06.2014
to
14.06.2014
Annammal College of Nursing, Kuzhithurai, Kanyakumari 14 Hours
Organizing Secretary : 9788860032 Rs.300/-
to
Rs.400/-
State Workshop Vascular Access 07.06.2014 Apollo Speciality Hospitals, Madurai. 10 Hours
Organizing Secretary : 9791133714 Rs.500/-
State Conference Challenges in Documentation and Reporting 06.06.2014 Servite College of Nursing, Trichy. 7 Hours
Organizing Secretary : 9894541180 Rs.300/-
National Conference e - Health in Nursing 09.06.2014 Padmashri Dr. Sivanthi Aditanar College of Nursing, Tiruchendur. 5 Hours
Organizing Secretary : 9994909422 Rs.350/-
State Workshop Facing the Future, A Healthy Living with Diabetes - "Tell Me What I Need to Know" 25.05.2014 Apollo Hospitals, Chennai. 11 Hours
Organizing Secretary : 8098167140 Rs.500/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 29.05.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai. 8 Hours
Organizing Secretary: 9840132935 Free of cost (Seats Reserved)
State Workshop Infusion Therapy and IV Skill Advancement 18.05.2014 Dr. Jeyasekharan Medical Trust, Dr.Jeyasekharan Hospital & Nursing Home, Nagercoil. 7 Hours
Organizing Secretary : 7373033909 Rs.500/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 29.04.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai. 8 Hours
Organizing Secretary: 9840132935 Free of cost (Seats Reserved)
National Conference Reaching the Heights in Psychiatric Nursing 30.04.2014 Indira College of Nursing, Trichy. 8 Hours
Organizing Secretary: 9443251449 Rs.400/-
State Seminar Legal & Ethical Issues; A Guide for Nurses in Nursing Practice 22.04.2014 Vijaya Group of Hospitals, Chennai. 7 Hours
Organizing Secretary: 9940290221 Rs.250/-
to
Rs.400/-
State Conference Operating Room Nurses (ORN) - Evolving to Newer Operating Techniques 27.04.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary: 9942552202 Rs.500/-
National Conference Nursing Care Matters: Making Emergency Room Experience Memorable 27.04.2014 Global Health City, Chennai. 11 Hours
Organizing Secretary: 9600823324 Rs.350/-
State Conference Cardiac Emergencies and Its Implication to Nursing Practice 28.04.2014 Vinayaka Mission’s College of Nursing, Kirumampakkam, Puducherry. 8 Hours
Organizing Secretary: 9655551262 Rs.500/-
National Conference Impact On Technological Development In Nursing Educations And Practice 11.04.2014 Vinayaka Mission's College of Nursing, Karaikal. 6 Hours
Organizing Secretary: 9487045529 Rs.300/-
State Workshop Basic Life Support for Health Care Providers 11.04.2014 Dr. Jeyasekaran Medical Trust, Dr.Jeyasekaran Hospital & Nursing Home, Nagercoil. 9 Hours
Organizing Secretary: 7373033909 Rs.500/-
National Workshop Enhancing Competent Basic Skills In Nursing 11.04.2014 Arulmigu Meenakshi College of Nursing, Kancheepuram. 6 Hours
Organizing Secretary: 8754907707 Rs.350/-
State Workshop Prevention of Hospital Acquired Pressure Ulcer 11.04.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai. 8 Hours
Organizing Secretary: 9840132935 Free of cost (Seats Reserved)
State Workshop Pediatric Advanced Life Support Course for Nurses 15.04.2014 Christian Medical College, Vellore. 9 Hours
Organizing Secretary: 9944647894 Rs.500/-
State Workshop Stroke Sensitization to Save Brain and Preserve Health 16.04.2014 Global Health City, Chennai. 9 Hours
Organizing Secretary: 9840859484 Rs.500/
State Workshop Ambulance Nursing Care - Change Lives 04.04.2014
&
05.04.2014
Madurai Apollo College of Nursing, Madurai. 16 Hours
Organizing Secretary: 9444809348 Rs.500/-
State Conference Disaster Management 21.03.2014
&
22.03.2014
Vignesh Nursing College, Tiruvannamalai. 14 Hours
Organizing Secretary: 7667902650 Rs.500/-
State Conference ECMO! - All About ECMO 23.03.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary: 9600153939 Rs.500/-
State Conference Disaster Management 24.03.2014
&
25.03.2014
Shanmuga College of Nursing, Salem. 15 Hours
Organizing Secretary: 9442602868 Rs.400/-
State Workshop Wound Care Nursing Education Program 24.03.2014
to
27.03.2014
Molnlycke Health Care India Pvt. Ltd.,Chennai 23 Hours
  Free of cost (Seats Reserved)
State Conference Indian Public Health Legislation - "Safe Zone for Health Care Providers & Consumers" 26.03.2014 MMM College of Nursing, Chennai. 6 Hours
Organizing Secretary: 9841271358 Rs.500/-
State Workshop Clinical Performance Appraisal 29.03.2014 Pondicherry Institute of Medical Sciences, Puducherry 5 Hours
Organizing Secretary: 9448159718 Rs.200/-
State Workshop Quintessence Bambino Care 02.04.2014
&
03.04.2014
Meenakshi College of Nursing, Chennai. 17 Hours
Organizing Secretary: 9500028394 Rs.500/-
State Workshop Chronic Kidney Disease - Early Detection and Management 11.03.2014
&
12.03.2014
Christian Medical College, Vellore. 16 Hours
Organising Secretary: 9442380276 Rs.500/-
State Conference Newer Developments And Trends In Nursing 14.03.2014 Shenbagha College of Nursing, Chennai 8 Hours
Organizing Secretary: 9688060101 Rs.200/-
to
Rs.350/-
State Conference Pave Way for Transition to Empowerment In Nursing Education 14.03.2014 College of Nursing, Madurai Medical College, Madurai. 6 Hours
Organizing Secretary: 9444487898 Rs.200/-
to
Rs.250/-
National Conference Concept Mapping In Nursing 20.03.2014
&
21.03.2014
C.S.I. Jeyaraj Annapackiam College of Nursing and Allied Sciences, Madurai. 11 Hours
Organising Secretary: 9159120037 Rs.500/-
State Seminar An Update - Recent Advances In Pediatrics for Nurses 21.03.2014 SRM College of Nursing, SRM University, Kattankulathur, Kancheepuram 6 Hours
Organizing Secretary: 9940255905 Rs.250/-
to
Rs.350/-
State Workshop Trauma, Emergency and Critical Care Nursing 01.03.2014 Mehta Hospitals, Chennai. 9 Hours
Organizing Secretary: 9566225978 Rs.400/-
State Seminar Care in Emergency - Maternal & Child Health 01.03.2014 Vijaya School of Nursing, Chennai 6 Hours
Organising Secretary: 9840250157 Rs.150/-
State Conference www.biomedicalwaste.com 05.03.2014 Shri Bharani College of Nursing, Salem. 6 Hours
Organizing Secretary: 9789216834 Rs.250/-
International Conference Ageing: Evidence to Guide Clinical Practice 06.03.2014 PSG College of Nursing, Coimbatore. 6 Hours
Organizing Secretary: 9994937495 Rs.500/-
International Conference International Perspective On Aging: Evidence to Guide Clinical Practice 08.03.2014 Apollo College of Nursing, Chennai. 5 Hours
Organizing Secretary: 9282126666 Rs.500/-
State Workshop Strengthening Nursing Skills in Appraisal of New Born 06.03.2014 Omayal Achi College of Nursing, Chennai. 9 Hours
Organising Secretary: 9840368056 Rs.500/-
State Conference Nursing Perspectives In Disaster Management 06.03.2014
&
07.03.2014
K.M.C.H. College of Nursing, Coimbatore. 15 Hours
Organising Secretary: 9444150993 Rs.500/-
National Conference Blooming of Life With A.R.T. (Assisted Reproductive Technology) 06.03.2014
&
07.03.2014
Sri Narayani College of Nursing, Vellore. 13 Hours
Organising Secretary: 9566815533 Rs.500/-
State Seminar Personal Safety, Hygiene, Infection Control for Nurses 28.02.2014 Centre of Excellence for Medical Textiles, The South India Textile Research Association, Coimbatore 7 Hours
Organizing Secretary: 9791768455 Rs.300/-
State Conference Nursing Research A Back Bone Of Evidence Based Practice In Future Nursing 28.02.2014 Padmasree College of Nursing, Walajabad, Kancheepuram. 5 Hours
Organizing Secretary: 9380202128 Rs.250/-
State Conference Wound Care Management 23.02.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary: 8144949123 Rs.500/-
State Conference Improving Communication in Nursing Care: A Comprehensive Approach 20.02.2014
&
21.02.2014
College of Nursing, JIPMER, Puducherry 9 Hours
Organising Secretary: 7598493024 Rs.500/-
State Conference Reforming Critical Care Nursing 21.02.2014 Thanthai Roever College of Nursing, Perambalur. 5 Hours
Organizing Secretary: 9994346746 Rs.300/-
State Workshop Pressure Area Management 17.02.2014 ArjoHuntleigh Health Care India Pvt.Ltd., Chennai. 8 Hours
Organizing Secretary: 9840132935 Free of cost
(Seats Reserved)
State Conference Healthy Heart - Healthy You 16.02.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary: 9791171684 Rs.500/-
Workshop International Summit on Emergency Medicine and Trauma (ISEMT) 2014 12.02.2014
&
13.02.2014
Jawaharlal Institute of Postgraduate Medical Education and Research (JIPMER), Puducherry. 13 Hours
Organizing Secretary: 9500400445 Rs.500/-
National Workshop Essentials in Nursing Research 29.01.2014 Shanmuga College of Nursing, Salem. 7 Hours
Organizing Secretary: 9994604106 Fee Rs.500/-
State Workshop Hemodynamic Evaluation Related Therapies 06.02.2014
to
08.02.2014
G. Kuppuswamy Naidu Memorial Hospital, Coimbatore. 20 Hours
Organizing Secretary: 9842215223 Fee Rs.500/-
State Conference Improving Communication in Patient care Encounters 29.01.2014
&
30.01.2014
Jawaharlal Institute of Post Graduate Medical Education & Research (JIPMER), Puducherry. 10 Hours
Organizing Secretary: 7598493024 Fee Rs.500/-
State Conference Novel Perspectives in Cardiothoracic Nursing - 2014 07.02.2014 Chettinad College of Nursing, Kelambakkam, Kancheepuram Dist. 5 Hours
Organizing Secretary: 9884580306 Fee Rs. 500/-
State Conference Liver Intensive Care - Nursing 02.02.2014 Global Health City, Chennai. 9 Hours
Organizing Secretary: 9843600299 Fee Rs.250 to 300
State Workshop Currents Trends in Infection Control Practices 25.01.2014 Mehta Hospitals, Chennai. 6 Hours
Organizing Secretary: 9500094176 Fee Rs.400/-
State Conference Sepsis Management: Stop Sepsis, Save Lives 22.01.2014 Apollo Speciality Hospitals, Madurai. 6 Hours
Organizing Secretary: 9791133714 Fee Rs.500/-
State Conference Grist on Communication and Educational Technology 22.01.2014 Vignesh Nursing College, Tiruvannamalai 6 Hours
Organizing Secretary: 9884317515 Fee Rs.300 to 400
State Conference Challenges and Potential Solutions in Health Care Delivery System 21.01.2014 Child Jesus College of Nursing, Tiruchirapalli. 8 Hours
Organizing Secretary: 8870945340 Fee Rs.300/-
National Conference Strategies for Hospital Infection Control: Nursing Perspectives 17.01.2014 & 18.01.2014 Christian Medical College, Vellore. 9 Hours
Organizing Secretary: 9790009176 Fee Rs.500/-
International Conference Expedite Nursing Vision 06.01.2014 to 08.01.2014 Sri Ramachandra School and College of Nursing, Chennai. 19 Hours
Organizing Secretary: 9445156386 Fee Rs.500/-
International Conference Prism of Possibilities in Emergency & Disaster Nursing 30/01/2014 & 31/01/2014 Sacred Heart Nursing College, Madurai. 16 Hours
Organizing Secretary: 9443331711 Fee Rs. 500/-
National Conference Inter Disciplinary Education for Collaborative Practice – Way to Maximize the Quality of Client Care 23/01/2014 & 24/01/2014 Vinayaka Mission's College of Nursing, Puducherry. 11 ½ Hours
Organizing Secretary: 9787739800 Fee Rs. 500/-
National Conference Excellence in Nursing Research 22/01/2014 Mohamed Sathak A.J. College of Nursing, Chennai. 5 Hours
Organizing Secretary: 9281375844 Fee Rs.300/-
Workshop Nursing Process - The Corner Stone of Quality Nursing Care 21/01/2014 MMM College of Nursing, Chennai 5 Hours
Organizing Secretary: 9841271358 / 9840219460 Free of cost
State Conference Nursing Management 08/01/2014 Bishop's College of Nursing, Dharapuram. 5 Hours
Organizing Secretary: 9942266744 Fee Rs.250/-
National Conference Quality - A Key Concept in Patient Care 29.01.2014
&
30.01.2014
PSG Hospitals, Coimbatore 12 Hours
Organizing Secretary: 9894769904
State Seminar Endotech 2013 22/12/2013 Dr. G. Viswanathan Speciality Hospitals, Trichy 5½ Hours
Organizing Secretary: 9790327665
State Conference Patient Safety 15/12/2013 Apollo Hospitals, Chennai 8 Hours
Organizing Secretary: 9710907971
State Conference Genetic Made Easy for Nurses 05/12/2013 Dr. G. Sakunthala College of Nursing, Trichy 8 Hours
Organizing Secretary - 96777 24473
Workshop Recent Trends in HIV/TB Issues & Challenges in Nursing 30/11/2013 National Institute for Research in Tuberculosis, Chennai 4 Hours
National Conference Closing the Gap between Geriatric Problems and Needs - Health Care Challenges 09/12/2013 Meenakshi College of Nursing, Chennai 6 Hours
National Conference Psycho-Social Issues related to Gender Inequality and Women Empowerment - In Contemporary Indian Society 06/12/2013 College of Nursing, Sri Ramakrishna Institute of Paramedical Sciences, Coimbatore 5½ Hours
Workshop Trends in Urology and Nephrology 29/11/2013 KMC College of Nursing, Trichy 9 Hours
International Conference Active Ageing 21/01/2014 & 22/01/2014 PSG College of Nursing, Coimbatore 11 Hours
International Conference Cost Containment: A significant role of Registered Nurses at the Bedside in the Health care Organization 04/01/2014 Global Health City, Chennai 8 Hours
National Workshop Critical Care Nursing - A Multi Dimensional Approach 06/12/2013 & 07/12/2013 Sri Gokulam College of Nursing, Salem 17 Hours
State Level Conference Refining Personality for Better Living 04/12/2013 Shanmuga College of Nursing, Salem 5 Hours
State Level Conference Neuro Critical Care Nursing 01/12/2013 Global Health City, Chennai 5 Hours
National Seminar Nurses Managing Dementia - A Journey of Caring - Integrated Approach 16/11/2013 Sri Vijay Vidyalaya College of Nursing, Dhamapuri 5½ Hours
Workshop Objective Structured Practical Examination in Psychiatric Nursing 27/11/2013 Apollo College of Nursing, Chennai 7 Hours
Annual Conference Cancer Prevention and Care for Nurses 08/11/2013 Jawaharlal Institute of Postgraduate Medical Education & Research (JIPMER), Pondicherry 6 Hours
National Conference “An Acumen Into Managerial Prowess” Commuting Nurses Into Competent Captains 29.11.13 Kongunadu College of Nursing, Coimbatore 7 Hours
National Workshop Critical Care Nursing - A Multi Dimensional Approach 06.12.13 & 07.12.13 Sri Gokulam College of Nursing, Salem 17 Hours
International Conference Metamorphosis of Nursing Education Confronting The Current Health Needs - A Time to Recuperate 20.11.13 & 21.11.13 Kasturba Gandhi College of Nursing, Pondicherry 17 Hours
International Conference Disaster & Mass casualty Preparedness for Hospitals 12.12.13 & 13.12.13 Apollo College of Nursing, Chennai 16 Hours
National Conference Comprehensive Management of Patient with Spinal Cord Injury 14.11.13 & 15.11. 13 Ganga College of Nursing, Coimbatore 12 Hours
State Level Workshop Casting and Emergency Splinting Technique 17.10.2013 Annai JKK Smpoorani Ammal College of Nursing,Komarapalayam 6 Hours
State Level Workshop Leadership Skills in Nursing 24.10.13 KMC College of Nursing, Tiruchirappalli 6 Hours
State Workshop Paediatric Advanced Life Support Course for Nurses 25.10.13 College of Nursing, Christian Medical College, Vellore 10 Hours
State Level Conference Chemotherapy Management 20.10.13 Apollo Hospitals, Chennai 6 Hours
National Seminar Emergency and Critical Care Nursing Management - A Recent Trend 25.10.13 Vinayaka Mission’s Annapoorana College of Nursing, Salem 7 Hours
National Conference Nursing Empowerment 07.11.13 MIOT College of Nursing, Chennai 5½ Hours
National Conference Dissemination of Research Findings: A Pragmatic Approach 05.10.13 Karpaga Vinayaga College of Nursing, Maduranthagam, Kancheepuram 4 Hours
Workshop Research Methodology 14.10.2013 to 18.10.2013 Apollo College of Nursing Chennai 30 Hours
International Conference Transforming Nursing Practice Through Research 08.01.2014 & 10.01.2014 Omayal Achi College of Nursing, Chennai 19 Hours
National Conference A Wake Up Call - Aging And Mental Health 11.10.2013 & 12.10.2013 Dhanalakshmi Srinivasan College of Nursing, Perambalur 9 Hours
International Conference Novelty and Excellence in Nursing 10.10.2013 & 11.10.2013 College of Nursing, Mother Theresa Post Graduate and Research Institute of Health Sciences, Puducherry 18 Hours
State Level Workshop Caring for Elderly: Challenges and Opportunities 01.10.2013 College of Nursing, Christian Medical College, Vellore 8 Hours
State Conference Electrolyte Imbalance & Management on Dehydration 22.09.2013 Apollo Hospitals, Chennai 8 Hours
National Seminar Nurses Managing Diabetes - A Collaborative Approach 25.10.2013 PSG College of Nursing, Coimbatore 8 Hours
State Conference Research and Statistics - Made For Each Other 09.10.2013 Dhanvantri College of Nursing, Namakkal 8 Hours
State Conference Incredible Initiatives in Obstetrics -2013 05.10.2013 E.S. College of Nursing, Villupuram 8 Hours
Training Programme Training Programme on Research Methodology 23.09.2013
to
27.09.2013
Omayal Achi College of Nursing Chennai 30 Hours
State Conference Hemodynamic Monitoring 26.09.2013 Apollo Speciality Hospitals, Madurai 8 Hours
State Conference Stress Management 11.09.2013 Sabari College of Nursing, Puducherry 8 Hours
National Conference Rehabilitation Nursing: A Neoteric Approach 20/09/2013 & 21/09/2013 Madha College of Nursing, Chennai 12 Hours
State Level Workshop Wound Management 10/09/2013 & 11/09/2013 Sundaram Medical Foundation, Dr.Rangarajan Memorial Hospital, Chennai. 12 Hours
State Level Workshop Quality Assurance in health care 15/08/2013 to 17/08/2013 Apollo College of Nursing, Chennai 16 Hours
National Conference “Nursing Insight into the Mental Health of the Vulnerable” 14/09/2013 Ganga College of Nursing, Coimbatore 8 Hours
State Level Workshop Increase Access and equity in critical care Nursing 10/08/2013 Adhiparasakthi College of Nursing, Melmaruvathur, Kancheepuram. 8 Hours
State Conference Life Style For Better Cardiac Health 27/07/2013 Christian Medical College, Vellore 4 Hours
International Conference Contemporary Issues in Nursing 08/08/2013 & 09/08/2013 Chettinad College of Nursing, Kancheepuram 16 Hours
State Conference Pressure Area Management 27/07/2013 Apollo Hospitals, Chennai 8 Hours
International Conference Epidemiological Research For Advanced Nursing Practice - A Global Health Scenario 26/07/2013 & 27/07/2013 College of Nursing, Pondicherry Institute of Medical Sciences, Pondicerry 16 Hours
National Conference Theoretical Foundations and its Application in Nursing 12/07/2013 RVS College of Nursing, Sulur, Coimbatore 8 Hours
National Conference Avant Gardism-Cutting Edges in Nurse Learning: Context Based Learning 14/06/2013 & 15/06/2013 Saveetha College of Nursing, Thandalam, Chennai 16 Hours